# SDR SIMA20141209001

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 29,972 hours, 21,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMER LIGHT AT ROW 16 INOPERATIVE.  RELAMPED OVERHEAD EMER LIGHT IAW AMM 33-51-09.
